# SDR DALA2019102286080

- Difficulty date: October 17, 2019
- Submitted: October 22, 2019
- Operation: Air carrier
- Aircraft: N922DX
- Make and model: Doug MD-90-30
- Aircraft serial: 53584
- Aircraft time: 51,319 hours, 34,078 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Control
- Condition: Faulted
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT FL 320 APU GEN OFF, APU FAULT CAME. APU TACH GEN WENT TO 90%. IN THE DECENT THE APU GEN CAME BACK ON LINE. APU TACH GEN WENT BACK TO 100%.T/S IAW MD90 FIM 49-01. FOUND APU FUEL CONTROL UNIT FAULT AND P2 SENSOR WITH INCORRECT VALUES P2 SENSOR REPLACED IAW MD90 AMM 49 -23. FUEL CONTROL UNIT REPLACED IAW MD90 AMM 49-32. APU OPS NML. NO LEAKS NOTED. OK FOR SERVICE. (LP# 5475896)
